MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, REPLACEMENT

MEDTRONIC HEART VALVES DIVISION HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE; HEART-VALVE, REPLACEMENT
Model Number T510C31
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dyspnea (1816); Insufficiency, Valvular (1926)
Date of Event 08/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from the patient that 6 years post implant of this 31mm mitral bioprosthetic valve, it was explanted and replaced with a mechanical valve.The reason for the replacement was reported as a "leak" that resulted in difficulty breathing.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information from the health care professional (hcp) that the 31mm bioprosthetic valve was replaced due to elevated gradients.No additional adverse patient effects were reported.  a4: patient weight added g3: additional report source added h6: coding updated medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK II MITRAL BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, REPLACEMENT
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key10590080
Report Number2025587-2020-02936
Device Sequence Number2591363
Product Code DYE
UDI-Device Identifier00643169027121
UDI-Public00643169027121
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2017
Device Model NumberT510C31
Device Catalogue NumberT510C31
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight75